| Catalog Number |
5955810 |
| Medical Device Problem Codes |
Defective Device (2588); Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Hernia (2240); Injury (2348)
| Date of Event |
01/28/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At this time no conclusions can be made.The patient's attorney alleges that the patient had subsequent surgical intervention; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.This emdr represents the bard/davol ventralight st (device #1).An additional emdr was submitted to represent the bard/davol ventralight st (device #2).Should additional information be provided a supplemental emdr will be submitted.Not returned.
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of two unspecified bard/davol ventralight st on (b)(6) 2012 and (b)(6) 2015.As reported, the patient is making a claim for an adverse patient outcome against both devices.It is alleged that the patient had subsequent surgical intervention due to the hernia mesh device.It is also alleged that the patient experienced emotional distress and the device was defective.
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of two unspecified bard/davol ventralight st on (b)(6) 2012 and (b)(6) 2015.As reported, the patient is making a claim for an adverse patient outcome against both devices.It is alleged that the patient had subsequent surgical intervention due to the hernia mesh device.It is also alleged that the patient experienced emotional distress and the device was defective.Addendum per additional information provided: (b)(6) 2012 ¿ patient was diagnosed with incarcerated ventral hernia thereby underwent laparoscopic repair with implant of ventralight st using echo ps (device 1).Per operative notes, ¿the hernia defect was measured and a ventralight st using echo ps (device 1) was placed into the abdominal cavity and tacked.¿ (b)(6) 2015 ¿ patient was diagnosed with incarcerated recurrent ventral hernia thereby underwent robotic assisted laparoscopic repair with implant of ventralight st using echo ps (device 2).Per operative notes, ¿the adhesions were taken down.The previous mesh was noted.The defect was measured and a ventralight st using echo ps (device 2) was placed and tacked to the anterior abdominal wall and the previous mesh.¿.
Additional Manufacturer Narrative
At this time no conclusions can be made.The patient's attorney alleges that the patient had subsequent surgical intervention; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Addendum: h11 : this supplemental emdr is submitted to document additional information provided and to correct brand name and pma/510(k)#.Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jul-2012) is considered to be a best estimate.This supplemental emdr represents the ventralight st w/ echo (device 1).An additional supplemental emdr was submitted to represent the bard/davol ventralight st w/ echo (device 2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.